# SDR DALA2021030401219

- Difficulty date: March 1, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 61,405 hours, 20,189 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Potable Water
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECITON MANTENANCE FOUND LEVEL 2 CORROSION ON ACCESS PANEL 165BL (POTABLE WATER SERVICE) SKLIN. REPAIRED PER ERA 590285-14. (LP 1742922)
